The concentration function of additive functions on shifted primes

P. D. T. A. Elliott Department of Mathematics, University of Colorado

TBD mathscidoc:1701.331791

Acta Mathematica, 173, (1), 1-35, 1992.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:22 uploaded by actaadmin ] [ 231 downloads ] [ 0 comments ] [ Cited by 11 ]
@inproceedings{p.1992the,
  title={The concentration function of additive functions on shifted primes},
  author={P. D. T. A. Elliott},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203322549340500},
  booktitle={Acta Mathematica},
  volume={173},
  number={1},
  pages={1-35},
  year={1992},
}
P. D. T. A. Elliott. The concentration function of additive functions on shifted primes. 1992. Vol. 173. In Acta Mathematica. pp.1-35. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203322549340500.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved